MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT MARYLAND FUSION DEVICE WITH SINGLE-STEP ACTIVATION; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT MARYLAND FUSION DEVICE WITH SINGLE-STEP ACTIVATION; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB212
Medical Device Problem Codes Patient-Device Incompatibility (2682); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon competition of investigation.
 
Event or Problem Description
Procedure performed: sentinel node biopsy and laparoscopic hysterectomy.Event description: laparoscopic sentinel node biopsy prior to hysterectomy.After 68 activations, while sealing the uterine artery, the jaws of the voyant became adhered to the vessel and could not be removed.Using monopolar and endoclips to stabilise the vessel, the jaws were peeled off the tissue.Surgeon then requested [competitor device] to complete the surgery.There was no clinical impact to the patient as a result of the event.Additional information was received from, amnz senior territory manager via email on 26-aug-2025: "further information pertaining to the device involved in this cer: lot#: 1549569.Serial #: (b)(6)" additional information was received from, amnz senior territory manager via email on 04-sep-2025: "no, when the jaws became adhered to the tissue, they could not remove the device.They then used endoclips to stabilize the vessel and monopolar to peel off the voyant jaws." patient status: stable.Intervention: using monopolar and endoclips to stabilise the vessel, the jaws were peeled off the tissue.Surgeon then requested [competitor device] to complete the surgery.
 
Event or Problem Description
Procedure performed: sentinel node biopsy and laparoscopic hysterectomy.Event description: laparoscopic sentinel node biopsy prior to hysterectomy.After 68 activations, while sealing the uterine artery, the jaws of the voyant became adhered to the vessel and could not be removed.Using monopolar and endoclips to stabilise the vessel, the jaws were peeled off the tissue.Surgeon then requested [competitor device] to complete the surgery.There was no clinical impact to the patient as a result of the event.Additional information was received from, amnz senior territory manager via email on 26-aug-2025: "further information pertaining to the device involved in this cer: lot#: 1549569.Serial#: (b)(6).Additional information was received from, amnz senior territory manager via email on 04-sep-2025: "no, when the jaws became adhered to the tissue, they could not remove the device.They then used endoclips to stabilize the vessel and monopolar to peel off the voyant jaws." patient status: stable.Intervention: using monopolar and endoclips to stabilise the vessel, the jaws were peeled off the tissue.Surgeon then requested [competitor device] to complete the surgery.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformance's that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no trends were identified.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.Section d10 was corrected.
 
Event or Problem Description
Procedure performed: sentinel node biopsy and laparoscopic hysterectomy.Event description: laparoscopic sentinel node biopsy prior to hysterectomy.After 68 activations, while sealing the uterine artery, the jaws of the voyant became adhered to the vessel and could not be removed.Using monopolar and endoclips to stabilise the vessel, the jaws were peeled off the tissue.Surgeon then requested [competitor device] to complete the surgery.There was no clinical impact to the patient as a result of the event.Additional information was received from, amnz senior territory manager via email on 26-aug-2025: "further information pertaining to the device involved in this cer: lot#: 1549569 serial #: (b)(6).Additional information was received from, amnz senior territory manager via email on 04-sep-2025: "no, when the jaws became adhered to the tissue, they could not remove the device.They then used endoclips to stabilize the vessel and monopolar to peel off the voyant jaws." patient status: stable.Intervention: using monopolar and endoclips to stabilise the vessel, the jaws were peeled off the tissue.Surgeon then requested [competitor device] to complete the surgery.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit.However, the complainant¿s experience could not be replicated or confirmed as the event unit met current specifications and there were no visible non-conformances.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event or confirm that a product malfunction occurred.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.

Brand Name
VOYANT MARYLAND FUSION DEVICE WITH SINGLE-STEP ACTIVATION
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23096411
Report Number2027111-2025-00767
Device Sequence Number13091653
Product Code GEI
UDI-Device Identifier00607915140793
UDI-Public(01)00607915140793
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K222284
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEB212
Device Catalogue Number101477723
Device Lot Number1549569
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date12/16/2025
04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENDOCLIPS.; MONOPOLAR.; [COMPETITOR DEVICE].
Patient SexUnknown